# SDR ABXA060221

- Difficulty date: April 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5644420
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN AT XS 77.0, HAD "OIL CAN" CONDITION AT HINGE NR 2 SMALL ACCESS HOLE. ACCOMPLISHED REPAIR IAW REA D855-53583-MR, REV. IR AT RIGHT ELEVATOR.
